# SDR AU000302

- Difficulty date: April 16, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca ARRIEL1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Connector
- Part number: M218A
- Condition: Shorted
- Location: M/R Gearbox
- Component: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN TRANSMISSION CHIP DETECTOR CONNECTOR SHORT CIRCUITED ON THE CHIP DETECTOR ACCESS COVER GIVING FALSE INDICATIONS.
